MathSciNet Relay Station
MathSciNet bibliographic data
MR1266102 (95b:35043) 35J05
Torres, Rodolfo H.; Welland, Grant V. The Helmholtz equation and transmission problems with Lipschitz interfaces. Indiana Univ. Math. J. 42 (1993), no. 4, 1457–1485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement